Remarque concernant le travail de W. Pogorzelski: 'Sur le système d'équations intégrales à une infinité de fonctions inconnues' (Vol. II, I, 1955, pages 106-117)

Annales Polonici Mathematici (1957)

  • Volume: 3, Issue: 2, page 355-117
  • ISSN: 0066-2216

How to cite

top

"Remarque concernant le travail de W. Pogorzelski: "Sur le système d'équations intégrales à une infinité de fonctions inconnues" (Vol. II, I, 1955, pages 106-117)." Annales Polonici Mathematici 3.2 (1957): 355-117. <http://eudml.org/doc/208283>.

@article{Unknown1957,
journal = {Annales Polonici Mathematici},
keywords = {integral equations, integral transforms},
language = {fre},
number = {2},
pages = {355-117},
title = {Remarque concernant le travail de W. Pogorzelski: "Sur le système d'équations intégrales à une infinité de fonctions inconnues" (Vol. II, I, 1955, pages 106-117)},
url = {http://eudml.org/doc/208283},
volume = {3},
year = {1957},
}

TY - JOUR
TI - Remarque concernant le travail de W. Pogorzelski: "Sur le système d'équations intégrales à une infinité de fonctions inconnues" (Vol. II, I, 1955, pages 106-117)
JO - Annales Polonici Mathematici
PY - 1957
VL - 3
IS - 2
SP - 355
EP - 117
LA - fre
KW - integral equations, integral transforms
UR - http://eudml.org/doc/208283
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.